# SDR 96ZZZX1144

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Make and model: Cndair CL600*
- System (JASC): 2432 · Battery/Charger System
- Part: Control Board
- Part number: 117BC1021
- Condition: Mismanufactured
- Location: Battery Charger
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER MFG BY URCD DEFECTIVE.  INCORRECT INSTALLATION OF TRANSISTORS ON THE CONTROL BOARD.  Q5 WAS INSTALLED INCORRECTLY.  THERE IS ABOUT A 30 PERCENT FAILURE RATE FROM STOCK ON THESE CONTROL BOARDS.
